# SDR UPS00233233

- Difficulty date: June 12, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CRACK ON CLEAT BETWEEN MAIN CARGO DOOR SILL & FRAME IN LWR FWD CARGO HOLD AT STA BS 500     REPAIRED PER SRM 51-40-2 FIG 1
